# SDR YENA2018100820513

- Difficulty date: June 12, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 59,478 hours, 21,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN FLOOR STRUCTURE DUMMY RAIL Y-189 AT FR20+3; REMOVED AND REPLACED DUMMY RAIL AT Y189 FR20=3 IAW 51-42-11/51-74-00, ALL WORK ACCOMPLISHED UNDER NR 440484/26701
